# SDR PCSA2017092610

- Difficulty date: July 28, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,630 hours, 43,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32101
- Condition: Corroded
- Location: Bs 1238
- Part time: 89,630 hours, 43,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSEAGE SKIN CORRODED AT BS 1238, STRINGERS 32-33L.
